# SDR DXTA201802220620

- Difficulty date: February 22, 2018
- Submitted: March 9, 2018
- Operation: Air carrier
- Aircraft: N786QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20590
- Aircraft time: 2,399 hours, 1,374 cycles
- Engine: Hnywl AS90721A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 700407021
- Condition: Stalled
- Location: Left
- Part time: 2,399 hours, 1,382 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, IN A LEFT TURN TO ASSIGNED HDG,  THE LEFT ENGINE STARTED A RAPID SERIES OF COMPRESSOR STALLS, THE ENGINE ROLLED BACK AND STALLS DECREASED BUT REMAINED THROUGH OUT THE EMERGENCY RETURN.  TOWER REPORTED HEARING COMPRESSOR STALLS AS DID THE AIRPORT AUTHORITY PERSONNEL.  LT ENGINE EXCEEDENCE EICAS MESSAGE DISPLAYED.  REMOVED AND REPLACED THE ENGINE.
